# SDR SWAA2025103021086

- Difficulty date: October 3, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 57,361 hours, 34,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHIELD WEB FLOOR STRUCTURE BS 767 TO 794.5,  S25R, WL156,  AFT CARGO COMPARTMENT.  REPLACED SHIELD WEB AND FASTENERS IAW SRM 51-10-02, ITEM 9, AND INSTALLED FASTENERS IAW SRM 51-40-02, AND DRAWING 146A0081, SHEET 37, REV -.
